Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 35, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 12, 2015, 2:18 PM CDT for Calhoun County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2015, 2:18 PM CDT (19:18 UTC)
- Expired
- May 12, 2015, 5:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Calhoun County, TX
The radar
The Corpus Christi radar (KCRP), 136 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 3:09 PM CDT | FLASH FLOOD | 1 Sse Kamay, TX | WATER OVER THE ROAD ON FM1679 JUST SOUTHWEST OF HIGHWAY 87 INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
459
WGUS54 KCRP 121918
FFWCRP
TXC057-122215-
/O.NEW.KCRP.FF.W.0035.150512T1918Z-150512T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
218 PM CDT TUE MAY 12 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CALHOUN COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 515 PM CDT
* AT 217 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. THESE STORMS ARE MOVING SLOWLY NORTH...AND ARE
PRODUCING RAINFALL RATES OF 2 TO 3 INCHES PER HOUR IN SOME
LOCATIONS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PORT LAVACA...POINT COMFORT...POINT COMFORT...LONG MOTT...OLIVIA...
SCHICKE POINT...PORT ALTO...KAMEY...MAGNOLIA BEACH...ALAMO BEACH...
KAMAY AND GREEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2864 9632 2855 9652 2842 9674 2859 9692
2863 9686 2867 9673 2871 9666 2870 9666
2867 9663 2870 9657 2870 9643 2872 9641
2864 9641 2863 9637 2866 9636 2867 9639
2868 9633 2867 9632
$$
GW2 follow-up statements
626
WGUS74 KCRP 122014
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
314 PM CDT TUE MAY 12 2015
TXC057-122215-
/O.CON.KCRP.FF.W.0035.000000T0000Z-150512T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN TX-
314 PM CDT TUE MAY 12 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHERN CALHOUN COUNTY...
AT 312 PM CDT...LOCAL LAW ENFORCEMENT REPORTED WATER OVER THE ROAD
ON FM 1679 JUST WEST OF THE BRIDGE AND NEAR HIGHWAY 87. RAINFALL
AMOUNTS OF 2 TO 3 INCHES OVER THE LAST 90 MINUTES HAVE BEEN
ESTIMATED FROM THE RADAR. FLASH FLOODING IS ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PORT LAVACA...POINT COMFORT...POINT COMFORT...OLIVIA...SCHICKE
POINT...PORT ALTO...KAMEY...MAGNOLIA BEACH...ALAMO BEACH AND KAMAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2864 9632 2855 9652 2848 9664 2859 9692
2863 9686 2867 9673 2871 9666 2870 9666
2867 9663 2870 9657 2870 9643 2872 9641
2864 9641 2863 9637 2866 9636 2867 9639
2868 9633 2867 9632
$$
GW857
WGUS74 KCRP 122112
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
412 PM CDT TUE MAY 12 2015
TXC057-122215-
/O.CON.KCRP.FF.W.0035.000000T0000Z-150512T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN TX-
412 PM CDT TUE MAY 12 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN CALHOUN COUNTY...
AT 408 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA...NEAR AND SOUTH OF PORT LAVACA. UP TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING HAS BEEN REPORTED EARLIER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... PORT
LAVACA...POINT COMFORT...OLIVIA...SCHICKE POINT...PORT
ALTO...KAMEY...MAGNOLIA BEACH...ALAMO BEACH AND KAMAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2864 9632 2855 9652 2853 9655 2861 9673
2865 9679 2867 9673 2871 9666 2870 9666
2867 9663 2870 9657 2870 9643 2872 9641
2864 9641 2863 9637 2866 9636 2867 9639
2868 9633 2867 9632
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 1:00 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 12, 1:00 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
100 PM CDT TUE MAY 12 2015
.DISCUSSION...SEE 18Z AVIATION DISCUSSION.
&&
.AVIATION...WITH RESPECT TO CONVECTION...AM BANKING ON A BLEND OF
TTU AND NSSL TIMING FOR CONVECTION...MEANING THERE WILL BE A
CHANCE FOR TSRA AT KLRD BETWEEN 23Z AND 09Z (USING TEMPOS EXCEPT
DO HAVE CATEGORICAL THUNDER AROUND 05Z)...WITH NO RAIN IN THE
FORECAST AFTER 13/12Z. FARTHER EAST IT GET EVEN TRICKIER AS
EXPECTING MOST OF THE WIDESPREAD CONVECTION TO STAY NORTH OF AREA
(AT LEAST THE STRONGER ACTIVITY)...BUT THEN COULD HAVE SOME MOVE
IN OVERNIGHT/AFTER 06Z. AS A RESULT...DO HAVE TEMPO
SHOWERS/THUNDER AT EASTERN TERMINALS AFTER 13/07Z...WITH PROB30
SHRA/TSRA MAINLY AFTER 12Z WEDNESDAY. AM EXPECTING CIGS TO REMAIN
VFR OUTSIDE OF ANY CONVECTION THIS AFTERNOON...EXCEPT AT KLRD
WHERE CIGS STAY MVFR. HOWEVER...AM EXPECTING A RETURN TO ALL
TERMINALS OVERNIGHT. LIGHT WINDS (EASTERLY) INCREASE TONIGHT AS
FRONT MOVES NORTH AND S/W MOVES NORTHWEST OF AREA. A BIT STRONGER
SE WINDS (ABV 11KT) BY 14Z MOST TERMINALS.
&&
.PREV DISCUSSION... /ISSUED 1020 AM CDT TUE MAY 12 2015/
DISCUSSION...ATMOSPHERE WILL NEED TIME TO RECOVER BEFORE THE NEXT
ROUND OF CONVECTION CAN GET GOING...AND MAIN CONCERN WILL BE LATE
THIS EVENING/OVERNIGHT WITH ANOTHER ROUND OF STORMS POSSIBLY
COMING OUT OF THE RIO GRANDE AND MOVING EAST (THESE ARE FORECAST
TO WEAKEN MORE AS THEY MOVE TOWARD EASTERN AREAS OF SOUTH TEXAS
THROUGH). BEFORE MAKING ANY CHANGES TO THE PERIODS TONIGHT AND
WEDNESDAY...WILL LOOK AT NEW MODEL DATA ESPECIALLY THE 4 KM. NSSL
MESO MODEL DID AMAZINGLY WELL OVERNIGHT FOR THIS RECENT EVENT...AS
IT DEPICTED A BLOW-UP OF CONVECTION NEAR KCRP OVERNIGHT. MAY USE
THAT MODEL AGAIN AS A GUIDE FOR TONIGHT.
CONCERNING CHANGES...LOWERED POPS FOR THIS MORNING AND GENERALLY
ADJUSTED THEM DOWN FOR THIS AFTERNOON. ALSO...REMOVED THUNDER FOR
THIS MORNING. WILL LIKELY HAVE TO EXTEND THE FFA FOR TONIGHT BUT
AGAIN WILL WAIT AND GET A BETTER HANDLE ON NEW FORECAST DATA AND
SEE HOW THIS PANS OUT WITH WHAT THE FORECAST HAS FOR THE NEXT FEW
PERIODS.
FINALLY...WILL MONITOR RIP CURRENT RISK. MAY HAVE TO UPDATE TO
HIGH RISK IF WINDS START TO COME UP MORE...AS SWELLS AND SWELL
PERIODS HAVE INCREASED AGAIN (BUT WINDS OFFSHORE ARE RECOVERING).
MARINE...THINGS QUIETING DOWN...WILL TAKE TIME FOR AREA TO
RECOVER. RAIN CHANCES SHOULD DIMINISH THIS MORNING...BUT SHOWERS
POSSIBLE AGAIN THIS AFTERNOON (MAYBE THUNDER).
PREV DISCUSSION... /ISSUED 637 AM CDT TUE MAY 12 2015/
DISCUSSION...UPDATED FOR 12Z AVIATION.
AVIATION...LIGHT RAIN MAY PERSIST FOR A FEW MORE HOURS AT
CRP/VCT. GUSTY WINDS MAY ALSO CONTINUE FOR THE NEXT SEVERAL HOURS
AT ALI/CRP. EXPECT MOSTLY A MIX OF MVFR/LOW END VFR CEILINGS
THROUGH THE PERIOD. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE LATER THIS AFTERNOON AND EVENING AND HAVE INCLUDED TEMPO
TSRA TO ACCOUNT FOR THIS POSSIBILITY.
PREV DISCUSSION... /ISSUED 424 AM CDT TUE MAY 12 2015/
SHORT TERM (TODAY THROUGH WEDNESDAY)...VERY ACTIVE MORNING THUS
FAR ACROSS SOUTH TEXAS...WITH FLASH FLOODING AND A FEW SEVERE
WEATHER EVENTS ACROSS SOUTH TEXAS. FLOODING CONCERNS HAVE SHIFTED
TO THE COASTAL BEND AS COPIOUS AMOUNTS OF MOISTURE HAS INTERACTED
WITH STALLING BOUNDARY. ALSO...IT APPEARS AN MCV HAS DEVELOPED
ALONG THE COASTAL BEND WHICH HAS AIDED IN ADDITIONAL SHOWERS AND
THUNERSTORMS. ABOUT 4 INCHES OF RAIN HAS FALLEN AT THE KCRP OVER
THE LAST TWO HOURS...WITH NUMEROUS REPORTS OF FLOODING COMING IN
FROM ACROSS THE CITY. YESTERDAY EVENING...HEAVIEST THUNDERSTORM
ACTIVITY OCCURRED ACROSS THE WESTERN ZONES WHERE 6 TO POSSIBLY 10
INCHES OF RAIN FELL ACROSS SE WEBB COUNTY INTO SOUTHERN DUVAL
COUNTY.
SHOWERS AND THUNDERSTORMS CURRENTLY ACROSS THE EASTERN PART OF THE
CWA SHOULD CONTINUE TO PUSH EASTWARD AS THE MORNING PROGRESSES.
THIS MAY PROVIDE A LULL IN CONVECTION...BUT ADDITIONAL SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP BY THIS AFTERNOON INTO THIS EVENING
AS BOUNDARY RETREATS TO THE NORTH. ANY ADDITIONAL HEAVY RAINFALL
WILL EASILY CAUSE MORE FLASH FLOODING CONCERNS. ANOTHER 2 TO 4
INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS COULD BE POSSIBLE. WILL
LEAVE THE FLASH FLOOD WATCH IN EFFECT FOR THROUGH EARLY THIS
EVENING FOR NOW. IF FLOODING THREAT CONTINUES PAST THIS
EVENING...THEN FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME.
MEAN TROUGH AXIS WILL REMAIN TO THE WEST ON WEDNESDAY WITH PWATS
STILL AROUND 1.8 TO 1.9 INCHES. THIS WILL RESULT IN DECENT RAIN
CHANCES AGAIN ON WEDNESDAY AND HAVE KEPT CHANCE TO LIKELY POPS IN
THE FORECAST.
LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...FEW CHANGES MADE TO
THE EXTENDED FORECAST. WILL SEE A DECREASE IN POPS THURSDAY INTO
FRIDAY IN WAKE UP THIS UPPER LVL LOW/TROUGH...AND DEPTH OF MOISTURE
ACROSS THE REGION DECREASES. HOWEVER...NEXT DEEP UPPER LOW BEGINS
DIGGING INTO THE SOUTHERN WEST COAST AND SERIES OF SHORTWAVES WILL
CONTINUE MOVING ACROSS THE REGION. WITH LESS MOISTURE OVER THE
REGION...ANTICIPATE LESS HEAVY RAINFALL AND COVERAGE OF SHOWERS AND
STORMS FOR THE LATE WEEK. NEXT UPPER LOW AND TROUGH LIFTS FROM THE
DESERT SOUTHWEST TO THE NORTHEAST THROUGH THE WEEKEND INTO EARLY
NEXT WEEK.
TEMPERATURES WILL BE ON A VERY GRADUAL WARMING TREND THROUGH THE END
OF THE WEEK. HIGHS WILL BE IN THE MID TO UPPER 80S THURSDAY...AND IN
THE MID 80S TO MID 90S BY THE WEEKEND. LOWS WILL ALSO BE ON THE
RISE...GOING FROM THE LOWER 70S IN THE MID WEEK TO THE MID 70S BY
THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 82 75 82 74 85 / 40 60 40 50 30
VICTORIA 82 72 81 72 84 / 40 60 60 50 40
LAREDO 82 72 85 71 88 / 50 70 60 50 40
ALICE 83 73 83 72 87 / 50 60 50 50 40
ROCKPORT 81 76 81 74 83 / 30 60 40 50 30
COTULLA 79 70 83 70 88 / 50 80 70 50 40
KINGSVILLE 83 75 84 73 87 / 40 60 40 50 30
NAVY CORPUS 80 76 81 75 83 / 30 60 40 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: DUVAL...JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...
WEBB.
FLASH FLOOD WATCH UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
GM...NONE.
&&
GW/86...AVIATIONHazardous weather outlook, May 12, 11:53 AM CDT, 2 hours 25 minutes before
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
In the hours before
Local storm report, May 12, 9:09 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 AM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM MARINE TSTM WIND 2 NW CORPUS CHRISTI NOR 27.84N 97.40W
05/12/2015 M43.00 MPH GMZ230 TX MESONET
PORT ARANSAS T-COON 37 KNOT GUST
0331 AM TSTM WND GST 1 S CORPUS CHRISTI 27.69N 97.29W
05/12/2015 M66.00 MPH NUECES TX ASOS
66 MPH WIND GUST AT NAS CC
0406 AM MARINE TSTM WIND 12 SSW MALAQUITE BEACH 27.30N 97.40W
05/12/2015 M46.00 MPH KLEBERG TX MESONET
BAFFIN BAY 39.8 KNOTS PEAK.
0406 AM MARINE TSTM WIND 5 NNE ROCKPORT 28.11N 97.02W
05/12/2015 M48.00 MPH ARANSAS TX MESONET
COPANO BAY 42 KNOTS GUST
0418 AM MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N 97.24W
05/12/2015 M55.00 MPH NUECES TX MESONET
PACKERY CHANNEL 48 KNOT PEAK GUST
0430 AM MARINE TSTM WIND NURSERY 27.83N 97.51W
05/12/2015 M41.00 MPH VICTORIA TX MESONET
0500 AM MARINE TSTM WIND 1 E PORT ARANSAS 27.83N 97.05W
05/12/2015 M46.00 MPH NUECES TX C-MAN STATION
PEAK GUST AT PORT ARANSAS C-MAN 40 KNOTS
0700 AM HEAVY RAIN 5 N ROBSTOWN 27.87N 97.66W
05/12/2015 M6.00 INCH SAN PATRICIO TX TRAINED SPOTTER
MORE THAN 6 INCHES IN CALALLEN
0700 AM HEAVY RAIN 9 SE CORPUS CHRISTI 27.61N 97.19W
05/12/2015 M4.60 INCH GMZ250 TX NWS EMPLOYEE
0700 AM HEAVY RAIN 10 SE CORPUS CHRISTI 27.60N 97.18W
05/12/2015 M7.11 INCH GMZ250 TX ASOS
2.5 INCHES IN 30 MINS.
0700 AM HEAVY RAIN CORPUS CHRISTI 27.78N 97.51W
05/12/2015 M4.81 INCH NUECES TX ASOS
0700 AM HEAVY RAIN 3 S WOODSBORO 28.19N 97.32W
05/12/2015 M5.37 INCH REFUGIO TX COCORAHS
0700 AM HEAVY RAIN 12 NW MATHIS 28.22N 97.96W
05/12/2015 M4.96 INCH LIVE OAK TX COCORAHS
0700 AM HEAVY RAIN BAYSIDE 28.08N 97.24W
05/12/2015 M6.50 INCH REFUGIO TX TRAINED SPOTTER
0824 AM TSTM WND GST PORT LAVACA 28.61N 96.62W
05/12/2015 M58.00 MPH CALHOUN TX CO-OP OBSERVER
POWER OUT IN PORT LAVACA. GUST AT PORT LAVACA T-COON AT
824 AM.
0824 AM MARINE TSTM WIND 6 N MCFADDIN 28.64N 97.02W
05/12/2015 M58.00 MPH VICTORIA TX MESONET
PORT LAVACA GUST TO 50 KNOTS
&&
PZABELLocal storm report, May 12, 12:11 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1211 PM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 12 WSW PREMONT 27.29N 98.30W
05/11/2015 DUVAL TX LAW ENFORCEMENT
POWER POLES BLOWN DOWN NEAR FM 1329 AND CR 236
0118 AM MARINE TSTM WIND 2 E PORT OCONNOR 28.45N 96.40W
05/12/2015 M42.00 MPH GMZ330 TX MESONET
PORT OCONNOR T-COON GUST 37 KNOTS
0312 AM TSTM WND DMG 6 SSE CORPUS CHRISTI 27.69N 97.46W
05/12/2015 NUECES TX BROADCAST MEDIA
POWER POLES SNAPPED ON EVERHART NEAR BONNER.
0400 AM FLASH FLOOD AGUA DULCE 27.78N 97.91W
05/12/2015 NUECES TX PUBLIC
NUMEROUS ROADS AND PARKING LOTS FLOODED PER PHOTOS. TIME
ESTIMATED FROM RADAR.
0415 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
05/12/2015 NUECES TX PUBLIC
NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
RADAR.
0430 AM FLASH FLOOD 8 W CORPUS CHRISTI 27.77N 97.63W
05/12/2015 NUECES TX NWS EMPLOYEE
LANES CLOSED ON HWY 44 AT CLARKWOOD DUE TO WATER OVER
ROAD.
0530 AM FLASH FLOOD ARANSAS PASS 27.89N 97.14W
05/12/2015 SAN PATRICIO TX PUBLIC
NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
RADAR.
0530 AM FLASH FLOOD PORT ARANSAS 27.83N 97.08W
05/12/2015 NUECES TX PUBLIC
NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
RADAR.
&&
PZABELLocal storm report, May 12, 12:12 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1212 PM CDT TUE MAY 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD BRUNI 27.43N 98.84W
05/11/2015 WEBB TX CO-OP OBSERVER
LOW LYING AREAS AROUND BRUNI FLOODED DUE TO 5 INCHES OF
RAINFALL.
0710 PM TSTM WND DMG 8 SE REALITOS 27.34N 98.46W
05/11/2015 DUVAL TX LAW ENFORCEMENT
TREES DOWN IN RAMIREZ.
0710 PM TSTM WND DMG 12 WSW PREMONT 27.29N 98.30W
05/11/2015 DUVAL TX LAW ENFORCEMENT
POWER POLES BLOWN DOWN NEAR FM 1329 AND CR 236
0935 PM FLASH FLOOD RAMIREZ 27.35N 98.41W
05/11/2015 DUVAL TX LAW ENFORCEMENT
DUVAL SHERIFFS OFFICE REPORTED FM 339 NEAR RAMIREZ WAS
CLOSED DUE TO FLOODING. COUNTY ROAD 250 SOUTH OF RAMIREZ
TO FM 3249 WAS ALSO CLOSED.
1005 PM FLOOD 6 W REALITOS 27.44N 98.63W
05/11/2015 DUVAL TX LAW ENFORCEMENT
STATE HIGHWAY 16 NEAR COUNTY ROAD 313 CLOSED DUE TO HIGH
WATER.
0118 AM MARINE TSTM WIND 2 E PORT OCONNOR 28.45N 96.40W
05/12/2015 M42.00 MPH GMZ330 TX MESONET
PORT OCONNOR T-COON GUST 37 KNOTS
0207 AM TSTM WND GST N CORPUS CHRISTI 27.77N 97.50W
05/12/2015 M59.00 MPH NUECES TX ASOS
59 MPH WIND GUST AT CORPUS CHRISTI INTERNATIONAL AIRPORT.
0209 AM TSTM WND GST N CORPUS CHRISTI 27.77N 97.50W
05/12/2015 M59.00 MPH NUECES TX ASOS
0312 AM TSTM WND DMG 6 SSE CORPUS CHRISTI 27.69N 97.46W
05/12/2015 NUECES TX BROADCAST MEDIA
POWER POLES SNAPPED ON EVERHART NEAR BONNER.
0325 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
05/12/2015 NUECES TX EMERGENCY MNGR
WATER OVER THE ROADWAYS IN THE NORTHWEST PART OF CORPUS
CHRISTI.
0330 AM MARINE TSTM WIND 2 NW CORPUS CHRISTI NOR 27.84N 97.40W
05/12/2015 M43.00 MPH GMZ230 TX MESONET
PORT ARANSAS T-COON 37 KNOT GUST
0330 AM FLASH FLOOD BENAVIDES 27.60N 98.41W
05/12/2015 DUVAL TX LAW ENFORCEMENT
FLOODING OCCURRED IN BENAVIDES WITH 3-4 FEET OF WATER
FLOWING THROUGH LOW LYING AREAS WITHIN CITY. WATER ALMOST
REACHED CITY HALL. 3-5 FEET OF WATER OVER INTERSECTION OF
HUMBLE AND MAIN STREETS.
0331 AM TSTM WND GST 1 S CORPUS CHRISTI 27.69N 97.29W
05/12/2015 M66.00 MPH NUECES TX ASOS
66 MPH WIND GUST AT NAS CC
0355 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
05/12/2015 NUECES TX EMERGENCY MNGR
SPID AT LEOPARD IS CLOSED DUE TO WATER OVER THE HIGHWAY.
0400 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
05/12/2015 NUECES TX LAW ENFORCEMENT
MANY ROADS IN AND AROUND ROBSTOWN FLOODED.
0400 AM FLASH FLOOD AGUA DULCE 27.78N 97.91W
05/12/2015 NUECES TX PUBLIC
NUMEROUS ROADS AND PARKING LOTS FLOODED PER PHOTOS. TIME
ESTIMATED FROM RADAR.
0406 AM MARINE TSTM WIND 5 NNE ROCKPORT 28.11N 97.02W
05/12/2015 M48.00 MPH ARANSAS TX MESONET
COPANO BAY 42 KNOTS GUST
0406 AM MARINE TSTM WIND 12 SSW MALAQUITE BEACH 27.30N 97.40W
05/12/2015 M46.00 MPH KLEBERG TX MESONET
BAFFIN BAY 39.8 KNOTS PEAK.
0415 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
05/12/2015 NUECES TX PUBLIC
NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
RADAR.
0415 AM FLASH FLOOD 5 SW CORPUS CHRISTI 27.70N 97.48W
05/12/2015 NUECES TX TRAINED SPOTTER
SPOTTER REPORTED WATER FLOWING OVER FM 43 NEAR
INTERSECTION WITH FM 665. ROAD WAS IMPASSABLE.
0418 AM MARINE TSTM WIND 2 NNW PADRE ISLES COUNT 27.63N 97.24W
05/12/2015 M55.00 MPH NUECES TX MESONET
PACKERY CHANNEL 48 KNOT PEAK GUST
0425 AM FLASH FLOOD 5 SE CORPUS CHRISTI 27.70N 97.36W
05/12/2015 NUECES TX NWS EMPLOYEE
FLOOD WATERS MAKING SARATOGA IMPASSABLE NEAR JOHN PAUL
SCHOOL. FLOOD WATERS CAUSING PROBLEMS NEAR STAPLES AND
EVERHART ALSO.
0430 AM MARINE TSTM WIND NURSERY 27.83N 97.51W
05/12/2015 M41.00 MPH VICTORIA TX MESONET
0430 AM FLASH FLOOD 8 W CORPUS CHRISTI 27.77N 97.63W
05/12/2015 NUECES TX NWS EMPLOYEE
LANES CLOSED ON HWY 44 AT CLARKWOOD DUE TO WATER OVER
ROAD.
0443 AM FLASH FLOOD 4 SE CORPUS CHRISTI 27.71N 97.37W
05/12/2015 NUECES TX NWS EMPLOYEE
SPID AND STAPLES FLOODED WITH CARS ABANDONED.
0500 AM MARINE TSTM WIND 1 E PORT ARANSAS 27.83N 97.05W
05/12/2015 M46.00 MPH NUECES TX C-MAN STATION
PEAK GUST AT PORT ARANSAS C-MAN 40 KNOTS
0530 AM FLASH FLOOD PORT ARANSAS 27.83N 97.08W
05/12/2015 NUECES TX PUBLIC
NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
RADAR.
0530 AM FLASH FLOOD ARANSAS PASS 27.89N 97.14W
05/12/2015 SAN PATRICIO TX PUBLIC
NUMEROUS ROADS FLOODED PER PHOTOS. TIME ESTIMATED FROM
RADAR.
0700 AM HEAVY RAIN 9 SE CORPUS CHRISTI 27.61N 97.19W
05/12/2015 M4.60 INCH GMZ250 TX NWS EMPLOYEE
0700 AM HEAVY RAIN 10 SE CORPUS CHRISTI 27.60N 97.18W
05/12/2015 M7.11 INCH GMZ250 TX ASOS
2.5 INCHES IN 30 MINS.
0700 AM HEAVY RAIN CORPUS CHRISTI 27.78N 97.51W
05/12/2015 M4.81 INCH NUECES TX ASOS
0700 AM HEAVY RAIN 3 S WOODSBORO 28.19N 97.32W
05/12/2015 M5.37 INCH REFUGIO TX COCORAHS
0700 AM HEAVY RAIN 12 NW MATHIS 28.22N 97.96W
05/12/2015 M4.96 INCH LIVE OAK TX COCORAHS
0700 AM HEAVY RAIN BAYSIDE 28.08N 97.24W
05/12/2015 M6.50 INCH REFUGIO TX TRAINED SPOTTER
0700 AM HEAVY RAIN 5 N ROBSTOWN 27.87N 97.66W
05/12/2015 M6.00 INCH SAN PATRICIO TX TRAINED SPOTTER
MORE THAN 6 INCHES IN CALALLEN
0824 AM TSTM WND GST PORT LAVACA 28.61N 96.62W
05/12/2015 M58.00 MPH CALHOUN TX CO-OP OBSERVER
POWER OUT IN PORT LAVACA. GUST AT PORT LAVACA T-COON AT
824 AM.
0824 AM MARINE TSTM WIND 6 N MCFADDIN 28.64N 97.02W
05/12/2015 M58.00 MPH VICTORIA TX MESONET
PORT LAVACA GUST TO 50 KNOTS
&&
PZABELThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:06 PM CDT | Areal Flood Advisory | CRP | Webb | 114 min |
| May 11, 7:32 PM CDT | Flash Flood Warning | CRP | Duval | 3 hr |
| May 11, 7:41 PM CDT | Special Weather Statement | CRP | Bee | 49 min |
| May 11, 8:06 PM CDT | Areal Flood Advisory | CRP | Duval | 114 min |
| May 11, 8:26 PM CDT | Special Marine Warning | CRP | 64 min | |
| May 11, 9:23 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg | 112 min |
| May 11, 10:00 PM CDT | Special Weather Statement | CRP | McMullen | 45 min |
| May 11, 10:20 PM CDT | Flash Flood Warning | CRP | McMullen | 115 min |
| May 11, 10:23 PM CDT | Areal Flood Advisory | CRP | Live Oak | 2 hr |
| May 11, 10:37 PM CDT | Areal Flood Warning | CRP | Duval | 113 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 30 min |
| May 11, 11:22 PM CDT | Special Weather Statement | CRP | Bee | 38 min |
| May 11, 11:26 PM CDT | Special Weather Statement | CRP | Webb | 34 min |
| May 11, 11:38 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, San Patricio | 52 min |
| May 12, 12:36 AM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 114 min |
| May 12, 12:51 AM CDT | Special Weather Statement | CRP | Refugio | 24 min |
| May 12, 12:52 AM CDT | River Flood Warning | CRP | Bee | 33 hr |
| May 12, 12:55 AM CDT | Flash Flood Warning | CRP | Duval, Webb | 3 hr |
| May 12, 1:25 AM CDT | Special Weather Statement | CRP | Refugio | 35 min |
| May 12, 1:29 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 1:41 AM CDT | Areal Flood Advisory | CRP | Nueces, Refugio, San Patricio | 2 hr |
| May 12, 1:58 AM CDT | Special Marine Warning | CRP | 92 min | |
| May 12, 2:03 AM CDT | Special Weather Statement | CRP | Nueces | 27 min |
| May 12, 2:07 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 23 min |
| May 12, 2:27 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 3 hr |
| May 12, 2:37 AM CDT | Special Weather Statement | CRP | Kleberg | 38 min |
| May 12, 2:52 AM CDT | Tornado Warning | CRP | Kleberg | 38 min |
| May 12, 3:02 AM CDT | Special Marine Warning | CRP | 58 min | |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 47 min |
| May 12, 3:31 AM CDT | River Flood Warning | CRP | Nueces | 65 hr |
| May 12, 3:39 AM CDT | Special Marine Warning | CRP | 96 min | |
| May 12, 3:58 AM CDT | Areal Flood Warning | CRP | Duval | 2 hr |
| May 12, 4:03 AM CDT | Special Marine Warning | CRP | 57 min | |
| May 12, 4:07 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 113 min |
| May 12, 4:57 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 5:26 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 3 hr |
| May 12, 6:58 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 7:23 AM CDT | Areal Flood Advisory | CRP | Aransas | 3 hr |
| May 12, 8:44 AM CDT | Special Marine Warning | CRP | 91 min | |
| May 12, 10:45 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 19 hr |
| May 12, 6:56 PM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.